I was taking this drug and one ankle swelled to twice it's size. When I stopped taking the drug, the swelling subsided. My doctor said that I should not stop taking the medicine, so I started it again. After 3 days my ankle swelled up again to twice it's size. It was deformed. It this the from a type of renal problem? I have no other problems with edema at all. Only when I take this medication. My GI doctor didn't seem to have any response. thanks!
Swelling of the mouth or facial swelling is a known side effect of sucralfate. Although ankle swelling is not a known side effect it may be possible.
- Sucralfate Information for Consumers
- Sucralfate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sucralfate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2010 • 2 answers
Posted 10 Feb 2012 • 1 answer
Posted 6 Feb 2014 • 1 answer
Posted 15 Dec 2016 • 1 answer
GERD - Timetable for taking Sucralfate (carafate) and omeprazole (Prilosec). Currently I'm taking...
Posted 27 Oct 2017 • 1 answer